hypoglycemia low blood pressure and low resting heart rate
yes, i was diagnosed with hypoglycemia of some kind, at the doctors office my blood pressure was 70/50 i felt dizzy, its always low, and my resting heart rate is 45 or so , and i do smoke which i think is wierd, i used to exercise a little, plus i also take klonopin and zoloft......can meds cause this, or is it hypoglycemia causing it
Welcome to the MedHelp forum!
It is possible to get hypoglycemia with sertaline (Zoloft). Also Klonopin can decrease the heart rate. Please discuss this with your doctor and get a dose adjustment for both the drugs. It is difficult to comment beyond this at this stage.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
he dosent seem to think zoloft could cause it, wellllllll i did a ATch stimulation test this morning and also he told me when i had symptoms to go to a lab, and they will take blood test like for insulin total, pro insulin, glucose, c-pep and something called beta hydrohyoxide might not be right spelling, welll i did the test on that too, but i only had pounding headache and little fatigue , i wasnt severe like i used to be or can be, is testing like that, is that a 100 percent test that its reative hypoglycemia, cause im worried maybe its fasting hypoglycemia
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.